Journal of Biomathematics

Items 1-5 of 26
«Preious | of 6 | Next»
1

Incorporating Toxicity Grade Information in Up-and-Down Design

JOURNAL OF BIOMATHEMATICS, Volume 22, Issue 01,2007, Pages 1-12, Dol:

2

Influence of Transmissible Disease in Prey Species of a Ratio-Dependent Predator-Prey System

JOURNAL OF BIOMATHEMATICS, Volume 22, Issue 01,2007, Pages 13-24, Dol:

3

Permanence and Existence of Periodic Solutions of a Predator-Prey Patchy Model with Dispersal and Time Delay

JOURNAL OF BIOMATHEMATICS, Volume 22, Issue 01,2007, Pages 25-36, Dol:

4

Asymptotic Behavior of a Predator-Prey Population Model with Stage-Structure

JOURNAL OF BIOMATHEMATICS, Volume 22, Issue 01,2007, Pages 37-45, Dol:

5

Using Linear Differential Model for the Regulatory Networks of the Genes Related to Breast Cancer Metastasis

JOURNAL OF BIOMATHEMATICS, Volume 22, Issue 01,2007, Pages 46-52, Dol:

Items 1-5 of 26
«Preious | of 6 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn